Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Loss of strengh
Dec 14, 2010

I have been on and off Hiv Meds for 9 years. The virus is undetectable and I have a cd4 count of 1075. I have no weight loss and work a factory job 10hrs or better a day. But I stay tired and have no muscle strengh. I have loss a lot of my strengh in my hands as well. Normal activies tire me easily. I am 48 and take the meds Truvada, Norvire and Reyataz. I have joint pain constantly an I am in fairly good shape please help

Response from Dr. Henry

You need a good general health evaluation looking for problems such as low testosterone, thyroid, blood sugar,anemia, heart function, depressioncirculation, and other issues that could contribute to fatigue. Fatigue can be seen as a major symptom in some HIV patients despite taking effective HIV meds. Your HIV meds rarely cause those symptoms but can occasionally contribute so if no other cause identified then a trial switch may be worth considering. KH



Previous
Severe N/V after restarting Atripla
Next
high blood pressure???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement